MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER; ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An 85-year-old-male was treated for mechanical thrombectomy to remove an occlusion from the right m1 segment.The patient's anatomy was reportedly tortuous.Access was obtained using a third-party access catheter which was advanced to the first big turn in the tortuous loop in distal cervical ica.The zoom 71 was then advanced over a third-party guidewire and zoom 35 to the clot at the proximal m1 segment.The guidewire and zoom 35 catheter were removed.Aspiration was performed with the zoom 71 catheter.As the zoom 71 catheter was retracted under aspiration and the clot was removed.During the removal of the zoom 71 catheter, the physician felt resistance but kept pulling back the catheter.As the physician pulled back on the zoom 71, the catheter broke around 22cm from the distal tip of the catheter.A snare was used to retrieve the broken segment but was unsuccessful.A stent retriever was then used to retrieve the broken segment, however during the retrieval attempt only the distal 2 cm of the broken segment was able to be retrieved.The procedure was completed.A day or two later the patient was returned to the cath lab and the physician attempted to use aspiration and a stent retriever to remove the catheter but was unsuccessful, so he sacrificed the vessel with a plug and coils.No other patient sequelea were reported.
 
Additional Manufacturer Narrative
The zoom 71 was retained by the account and not returned for investigation.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Without the device return, the exact root cause for the shaft break could not be determined.Based on the limited case information provided, it was noted that resistance was felt during retraction of the zoom 71 while aspirating the clot.The zoom ifu provides the following warning related to resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.".

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key22199497
Report Number3014590708-2025-00013
Device Sequence Number17864318
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)280203(10)F2503101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2503101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/12/2025
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENUMBRA BMX 96; TRAXCESS .014" WIRE; ZOOM 35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight86 KG